CSpace  > 计算数学与科学工程计算研究所
Optimal and superconvergence estimates of the finite element method for a scalar hyperbolic equation
Lin Q(林群); Zhou AH(周爱辉)
1994
Source PublicationActa Mathematica Scientia
ISSN0252-9602
Volume14Issue:1Pages:90
AbstractIn this paper an open problem for an optimal finite element error of a scalar hyperbolic equation is solved by using an elaborate analysis of the error expansion of linear finite elements. Addtionally, a superconvergence approximation scheme for gradient is provided.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37897
Collection计算数学与科学工程计算研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Lin Q,Zhou AH. Optimal and superconvergence estimates of the finite element method for a scalar hyperbolic equation[J]. Acta Mathematica Scientia,1994,14(1):90.
APA 林群,&周爱辉.(1994).Optimal and superconvergence estimates of the finite element method for a scalar hyperbolic equation.Acta Mathematica Scientia,14(1),90.
MLA 林群,et al."Optimal and superconvergence estimates of the finite element method for a scalar hyperbolic equation".Acta Mathematica Scientia 14.1(1994):90.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[林群]'s Articles
[周爱辉]'s Articles
Baidu academic
Similar articles in Baidu academic
[林群]'s Articles
[周爱辉]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[林群]'s Articles
[周爱辉]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.